AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Multipliers of Pedersen's Ideal
A. J. Lazar and D. C. Taylor
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1976; 111 pp; softcover
Volume: 5
ISBN-10: 0-8218-1869-4
ISBN-13: 978-0-8218-1869-5
List Price: US$27
Individual Members: US$16.20
Institutional Members: US$21.60
Order Code: MEMO/5/169
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia